RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 2, Pages 218–224 (Mi mz9332)  

This article is cited in 1 scientific paper (total in 1 paper)

On Asymptotic Contractions

A. A. Kornev, A. M. Stepin

M. V. Lomonosov Moscow State University

Abstract: A constructive generalization of the contraction mapping principle to the case of mappings with arbitrary rate of contraction is given.

Keywords: attractor, contraction rate, iterative algorithm, dynamical system, intermittency.

DOI: https://doi.org/10.4213/mzm9332

Full text: PDF file (421 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:2, 214–219

Bibliographic databases:

UDC: 517.9
Received: 27.12.2011

Citation: A. A. Kornev, A. M. Stepin, “On Asymptotic Contractions”, Mat. Zametki, 94:2 (2013), 218–224; Math. Notes, 94:2 (2013), 214–219

Citation in format AMSBIB
\Bibitem{KorSte13}
\by A.~A.~Kornev, A.~M.~Stepin
\paper On Asymptotic Contractions
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 2
\pages 218--224
\mathnet{http://mi.mathnet.ru/mz9332}
\crossref{https://doi.org/10.4213/mzm9332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206083}
\zmath{https://zbmath.org/?q=an:06228544}
\elib{http://elibrary.ru/item.asp?id=20731771}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 2
\pages 214--219
\crossref{https://doi.org/10.1134/S0001434613070213}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000021}
\elib{http://elibrary.ru/item.asp?id=20455737}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883355544}


Linking options:
  • http://mi.mathnet.ru/eng/mz9332
  • https://doi.org/10.4213/mzm9332
  • http://mi.mathnet.ru/eng/mz/v94/i2/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kornev, “Data assimilation problems and stabilization with respect to unstable manifolds”, Russ. J. Numer. Anal. Math. Model., 29:1 (2014), 47–55  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:328
    Full text:73
    References:43
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019